Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it safe to take diazepam with methamphetamine?

Whenever I do smoke meth (which is 10x/month MAX), I like to take 5 mg of Diazepam, wait til it kicks in a little, and then smoke some weed. Every now and then, I'll have a beer or a couple shots to take the edge off the comedown as well before I take the Diazepam.

However, every now and then, I get a pretty bad tension headache as a result of the comedown. I usually always drink plenty of water, make sure I eat something (even if it's just milk), and I'll take a 5 mg Diazepam. If the headache doesn't go away, I might either take the other 5mg Diazepam, and/or an Aleve. One time, my back was aching so bad I took a 5mg of Baclofen. And in between I'll be smoking weed. Sometimes the headache just lingers though and that is what keeps me awake all night.

My question though is, I do my best to research mixing of different drugs and I have a general idea of what is ok to take with what. Plus, I always try to keep it in low dosages. 5mg-10mg at most, and I don't take them together at the same time. I just wanted to clarify whether all these things are ok to take after smoking crystal meth.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  884
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However, it is not at all okay to take any of the substances your mention, meth, diazepam, baclofen or marijuana to help with any issues that you may be having. I believe that you have a problem with dependence on one or more of these substances. You will also do well with consulting a substance abuse counselor as well as a psychiatrist for your issues with dependence. I also think that you will have to consult a qualified neurologist to help with your issues. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor